# SDR FDEA201603100887

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 25,806 hours, 13,977 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 764067A
- Part serial: 0536
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL300 NR 2 GEN FAULTED, RESET FAULTED AGAIN.  COMPLIED IN ECAM & QRH & PAW.  FOUND NR 2 GEN GCU FAILED ON THE GPCU.  R & R THE NR 2 ENG GEN GCU IAW A & B AMM CHPT 24-22-12-04.  RAN THE NR 2 ENG IAW A & B JRH, NR 2 GEN.  OPERATIONS CHECKED SATISFACTORY.  ACFT OK FOR SERVICE.
